标题:Arrow Sufficient Conditions for Optimality of Fully Coupled Forward-Backward Stochastic Differential Equations with Applications to Finance
作者:Wang, Guangchen;Xiao, Hua
作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Xiao, H] School of Mathematics and Statistics, Shando 更多
通讯作者:Xiao, H
通讯作者地址:[Xiao, H]Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.
来源:Journal of Optimization Theory and Applications
出版年:2015
卷:165
期:2
页码:639-656
DOI:10.1007/s10957-014-0625-4
关键词:Forward-backward stochastic differential equation;Arrow sufficient condition;Recursive utility;Risk measure;Filtering
摘要:This paper is concerned with optimal control problems of fully coupled forward-backward stochastic differential equations on finite horizon and infinite horizon with partial information. Two sufficient conditions for optimality are established for the above problems. We demonstrate their applications by four illustrative examples in the framework of cash management, risk minimizing, and linear-quadratic optimal control problems. These examples are explicitly solved based on the sufficient conditions and the optimal filtering of forward-backward stochastic differential equations derived in this paper.
收录类别:SCOPUS;SCIE;SSCI
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84939880295&doi=10.1007%2fs10957-014-0625-4&partnerID=40&md5=b267b76439811383472ecb0595a5e101
TOP